Solving of Volterra's linear integral equations
Matematički vesnik, Tome 26 (1974) no. 1, p. 280
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
45D05
@article{MV_1974_26_1_a37,
author = {K. Orlov and M. Stojanovi\'c},
title = {Solving of {Volterra's} linear integral equations},
journal = {Matemati\v{c}ki vesnik},
pages = {280 },
year = {1974},
volume = {26},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1974_26_1_a37/}
}
K. Orlov; M. Stojanović. Solving of Volterra's linear integral equations. Matematički vesnik, Tome 26 (1974) no. 1, p. 280 . http://geodesic.mathdoc.fr/item/MV_1974_26_1_a37/